# SDR CALA2025011301890

- Difficulty date: January 10, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 73,965 hours, 27,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT EMERGENCY EXIT LIGHT PANEL SIDE CLIP BROKE OFF FROM R/H SIDE BOTTOM OF PANEL RESECURED CLIP TO PANEL IAW M.M. 20-00-00.
